# SDR CALA2025061805668

- Difficulty date: June 15, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 78,905 hours, 29,206 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Damaged
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVER HEAD SLIDE TAMPER INDICATOR DAMAGED AT SEAT ROW 2 REPLACED OVER HEAD SLIDE TAMPER INDICATOR AT SEAT ROW 2
